# SDR U2RA201207180003

- Difficulty date: July 3, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B11675
- Condition: Cracked
- Location: Lt Mlg Fairing
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR INBD STRUT DOOR FAIRING SUPPORT FOUND CRACKED 2 EA PLACES.  CRACK LENGTH .5"
